# SDR ASAA201805184669

- Difficulty date: May 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,831 hours, 7,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE THRESHOLD WEB BETWEEN BS 807 - 827.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. REMOVED AND REPLACED THE THRESHOLD WEB IAW DWG 146A8123, REV-.
